MathSciNet Relay Station
MathSciNet bibliographic data
MR984784 (90f:60137) 60J50 (05C05 43A05 60J15)
Cartwright, Donald I.; Soardi, P. M. Convergence to ends for random walks on the automorphism group of a tree. Proc. Amer. Math. Soc. 107 (1989), no. 3, 817–823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement